# SDR HAIGJQR0053

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404W
- Make and model: Bell 206L
- Aircraft serial: 52055
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010443001
- Condition: Corroded
- Location: M/R Mast
- Part time: 980 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEELS ROUGH & HAS SURFACE CORROSION REPLACED WITH CSF STOCK.
